My period was on June 9. At around June 24-25, me and my boyfriend had unprotected anal sex. He did ejaculate in me. Afterwards, I cleaned my self up. I take Levora for my ovarian cyst, but I wasn't taking it at the same time as usual. Ever since then, I've been super paranoid. On the 27, I realized I had some discharge with a red blood streak. I took Levor as an EC and ever since I have had bright red, small cloths, sometimes an yellowish, on/off discharge. He's trying to reassure me I'm not pregnant and it's just the hormonal inbalance, but the spotting with little cramps and a bit of breast pain when I slighly push down on the side are worrying me to death. I need reassurance that I am NOT pregnant.
No responses have yet been posted. Add your response to this question.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2014 • 1 answer
Ovarian Cysts - I have had multiple cysts these past few months and I think there is something wrong
Posted 15 Jun 2016 • 1 answer
Posted 4 Jul 2016 • 0 answers
Posted 12 Aug 2016 • 0 answers
Posted 7 Sep 2016 • 0 answers